| Model Number |
PCF |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the innowave pcf sonic irrigator and found that one of the gas struts required repair.The technician reassembled the gas strut, tested the function and operation of the device and confirmed it to be operating to specification.The technician returned the unit to service, and no additional issues have been reported.
Event or Problem Description
The user facility reported that the gas strut supporting the lid to their innowave pcf sonic irrigator detached resulting in an arm injury to an employee.The employee sought and received medical treatment.